# SDR GTIA2023082237433

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 10,130 hours, 4,154 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"FUME EVENT ON SHORT FINAL PACK ONE ALREADY DEFERRED PREVIOUS EVENTS FA REPORTS DIRTY SHOCKS SMELL-PERFORMED ECS CLEANING FOR PACK 1 & 2 IAW AMM 21-00-00 R&R RECIRCULATING FILTERS AS PRECAUTIONARY MEASURES IAW AMM 21-21-41 NO ORDOR DETECTED AT THIS TIME"
